New equivalences for pattern avoiding involutions

W. M.B. Dukes, Vít Jelínek, Toufik Mansour, Astrid Reifegerste

Research output: Contribution to journalArticlepeer-review


We complete the Wilf classification of signed patterns of length 5 for both signed permutations and signed involutions. New general equivalences of patterns are given which prove Jaggard's conjectures concerning involutions in the symmetric group avoiding certain patterns of length 5 and 6. In this way, we also complete the Wilf classification of S5, S6, and S7 for involutions.

Original languageEnglish
Pages (from-to)457-465
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Feb 2009


  • Forbidden subsequences
  • Pattern avoiding involutions
  • Pattern avoiding permutations
  • Signed permutations
  • Wilf equivalence

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'New equivalences for pattern avoiding involutions'. Together they form a unique fingerprint.

Cite this